ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

WEB-spline based mesh-free finite element analysis for the approximation of the stationary Navier–Stokes problem

Kumar, Srinivas VVK and Kumar, Rathish BV and Das, PC (2008) WEB-spline based mesh-free finite element analysis for the approximation of the stationary Navier–Stokes problem. In: Nonlinear Analysis: Theory, Methods & Applications, 68 (11). pp. 3266-3282.

[img] PDF
WEB-spline_based_mesh-free_finite_element_analysis_for_the_approximation_of_the_stationary_Navier–Stokes_problem.pdf
Restricted to Registered users only

Download (528Kb) | Request a copy

Abstract

he objective in this paper is to discuss the existence and the uniqueness of a weighted extended B-spline (WEB-spline) based discrete solution for the stationary incompressible Navier–Stokes equations. The WEB-spline discretization is newly developed methodology which satisfies the inf–sup condition or Ladyshenskaya–Babus˘ka–Brezzi (LBB) condition. The main advantage of these new elements over standard finite elements is that they use regular grids instead of irregular partitions of the domain, thus eliminating the difficult and time-consuming pre-processing step. An error estimate for this WEB-spline based discrete solution is also obtained.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: WEB-spline;Inf–sup condition;Navier–Stokes;Fixed point theorem; Error estimate
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Jun 2008
Last Modified: 19 Sep 2010 04:45
URI: http://eprints.iisc.ernet.in/id/eprint/14207

Actions (login required)

View Item View Item